# SDR DALA2023071705746

- Difficulty date: July 13, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N934DB
- Make and model: Boeing 737-9
- Aircraft serial: 38301
- Aircraft time: 17,397 hours, 11,553 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2864641) CORROSION ON EXTERIOR FUSELAGE SKIN BETWEEN STA 663 AND 727, STR 2R AND 2L. C/W ER/A 610008-14 REV ORIGINAL.
